Ribs and Back sounds more related to the infection than the food -
if it is great pain, call you doctor or another professional (as it is the weekend) about it, that is not supposed to happen as a side effect of antibiotics, this could be serious, do not waste time talking to us,
That is not an acceptable side effect of your medication
Do this before your next dosage, if it is something serious you might need to stop taking the medication (as always with antibiotics outside of (serious) allergic reactions try to contact your doctor or another professional before stopping to take them if at all possible, stopping those too early can lead to complications on your infection - antibiotic resistant infection)
One thing I can think of is ... take antibiotics with food or after food (prescription tells you which one), do not take milk or milkproducts with or for a period of time before and after taking the antibiotics (I've usually heard 1-3 hours grace period, or no milk at all depending on who I am asking).
Check the medication, I cannot take some of the possible antibiotics because they use lactose in it - so if you are lactose intolerant or have trouble with another filler it might be that.
Check your other medication - if there is any, and mention it when you consult a doctor about this! Crossreactions can be life threatening if you do not take action! This needs to be checked.
Anyway severe pain in reaction to medication is a reason to call or visit a doctor!
Edited by: DAWNLADY at: 7/7/2012 (18:31)
| current weight: 132.0